# SDR UHLA2012051600159

- Difficulty date: May 16, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 7,664 hours, 6,060 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AUTO ASSIST OPENED DOOR EVEN THOUGH DOOR WAS DISARMED.  DOOR WOULD QUICKLY OPEN THEN HISS ONCE OPEN.  FOUND R2 ASSIST BOTTLE LOW 1300 PSI.  SERVICED BOTTLE, PERFORMED OPS CHECK, COULD NOT DUPLICATE.  NO LEAKS NOTED IAW EMB 170 MM 52-42-51.
